# SDR SWI2024050800380

- Difficulty date: March 12, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N975SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7951
- Aircraft time: 44,670 hours, 38,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 499-513 Rbl9
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS499.00 - FS513.00 RBL9, FLOOR SUPPORT CAP CORRODED IN SEVERAL AREAS (MARKED   (C-CHECK RO 5/6/2024)   )REPAIRED RBL 9 FLOOR SUPPORT FS424.00 TO FS 544.00 REF REO 601R-53-41-3224 REV -- DATED 2024-03-25.COMPLIED WITH 51-900-1003-SKY AND SEE CONTINUATION CARD FOR DETAIL
